| Catalog Number |
RBY2C1035 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-02069.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the celiac artery using ruby coils.During the procedure, the physician was unable to advance two ruby coils out of the tip of a lantern delivery microcatheter (lantern).Therefore, the ruby coils were removed, and the procedure was completed using the same lantern and additional coils.It was noted that the ruby coils became damaged as they were being re-sheathed into their introducer sheaths.There was no report of an adverse effect to the patient.